de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bondi-type systems near space-like infinity and the calculation of the NP-constants

Friedrich, H., & Kannar, J. (2000). Bondi-type systems near space-like infinity and the calculation of the NP-constants. Journal of Mathematical Physics, 41, 2195-2232.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5770-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5771-5
Genre: Journal Article

Files

show Files
hide Files
:
2745.pdf (Preprint), 459KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Kannar, Janos, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: We relate Bondi systems near spacelike infinity to another type of gauge conditions. While the former are based on null infinity, the latter are defined in terms of Einstein propagation, the conformal structure, and data on some Cauchy hypersurface. For a certain class of time symmetric space-times we study an expansion which allows us to determine the behavior of various fields arising in Bondi systems in the region of space-time where null infinity touches spacelike infinity. The coefficients of these expansions can be read off from the initial data. We obtain, in particular, expressions for the constants discovered by Newman and Penrose in terms of the initial data. For this purpose we calculate a certain expansion introduced by Friedrich [J. Geom. Phys. 24, 83-163 (1998)] up to third order. (C) 2000 American Institute of Physics. [S0022-2488(00)02602-5].

Details

show
hide
Language(s): eng - English
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 2745
Other: 16400
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 Sequence Number: - Start / End Page: 2195 - 2232 Identifier: -